Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, Number 6, Pages 42–45 (Mi vmumm3000)  

This article is cited in 2 scientific papers (total in 2 papers)

Mechanics

First integrals of systems with elastic reflections

S. V. Bolotin


Full text: PDF file (565 kB)

Bibliographic databases:
UDC: 531.01
Received: 27.01.1987

Citation: S. V. Bolotin, “First integrals of systems with elastic reflections”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, no. 6, 42–45

Citation in format AMSBIB
\Bibitem{Bol88}
\by S.~V.~Bolotin
\paper First integrals of systems with elastic reflections
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1988
\issue 6
\pages 42--45
\mathnet{http://mi.mathnet.ru/vmumm3000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0988153}
\zmath{https://zbmath.org/?q=an:0673.70016}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3000
  • http://mi.mathnet.ru/eng/vmumm/y1988/i6/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valery V. Kozlov, “On the Extendability of Noether’s Integrals for Orbifolds of Constant Negative Curvature”, Regul. Chaotic Dyn., 21:7-8 (2016), 821–831  mathnet  crossref  mathscinet
    2. V. V. Kozlov, “Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas”, Russian Math. Surveys, 71:2 (2016), 253–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021